American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Edmund R. Puczyłowski. Nil algebras with nonradical tensor square . Proc. Amer. Math. Soc. 103 (1988) 401-403. MR 943055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Erazm J. Behr. Jacobson radical of filtered algebras . Proc. Amer. Math. Soc. 98 (1986) 545-546. MR 861746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Edmund Puczyłowski. On fixed rings of automorphisms . Proc. Amer. Math. Soc. 90 (1984) 517-518. MR 733398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Rainer Schulz. The endomorphism ring of an Artinian module whose homogeneous length is finite . Proc. Amer. Math. Soc. 86 (1982) 209-210. MR 667274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Abraham A. Klein. A new proof of a result of Levitzki . Proc. Amer. Math. Soc. 81 (1981) 8. MR 589126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] F. J. Flanigan. Radical embedding, genus, and toroidal derivations of nilpotent associative algebras. Bull. Amer. Math. Soc. 80 (1974) 986-990. MR 0369410.
Abstract, references, and article information
View Article: PDF

[7] Robert Gordon. Nilpotency in endomorphism rings . Proc. Amer. Math. Soc. 45 (1974) 38-40. MR 0346000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert Gordon, Thomas H. Lenagan and J. C. Robson. Krull dimension-nilpotency and Gabriel dimension. Bull. Amer. Math. Soc. 79 (1973) 716-719. MR 0321980.
Abstract, references, and article information
View Article: PDF

[9] F. J. Flanigan. Radical behavior and the Wedderburn family. Bull. Amer. Math. Soc. 79 (1973) 66-70. MR 0306247.
Abstract, references, and article information
View Article: PDF

[10] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1